# SDR 07FDEA01978

- Difficulty date: May 25, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 51,714 hours, 36,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720d-720e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FS 720D-720E STR-26L HAS CORROSION.  CUT OUT DAMAGE IAW SRM 53-30-3 FIG 5.  FABBED REPAIR DOUBLERS AND FILLER IAW SRM 53-30-3 FIG 5.  INSTALLED DOUBLER AND FILLER IAW B727 SRM 53-30-3 FIG 5.  THIS REPAIR IS   CLASSIFIED AS A MAJOR REPAIR.
